# SDR MASA2011060802965

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 18,322 hours, 14,431 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE SYS FAULT L ENGINE LOOP B.  MX WORKING.
